# SDR REXA2016120902439

- Difficulty date: December 9, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 22850080108
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COWL PANEL 442AT TRAILING EDGE RUB STRIP IS KNIFED EDGES AND CRACKED.  REMOVED AND REPLACED RUB STRIP IAW CMM 71-14-01.
